| Model Number |
SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a stabilization surgery the device broke during implantation.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 07-dez-2021: it was confirmed that the interference screw of the device broke during implantation of the device and all fragments were retrieved.
Additional Manufacturer Narrative
Complaint confirmed, the device was returned with the anchor and eyelet assembled.The anchor was found to be broken and no fragment was returned.The cause of the event is undetermined, however a likely cause is prying/leveraging the device during insertion.